# SDR ASOA201102113

- Difficulty date: October 29, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 7,041 hours, 4,748 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 5912952
- Part serial: A1176
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED SLATS FAIL CAUTION MESSAGE, COMPLIED WITH QRH,  EMERGENCY DECLARED.  MDC DISPLAY SLAT PDU MOTOR 1 FAULT, R & R SLAT MOTOR PDU MOTOR 1 IAW AMM 27-81-37, OPS CHECKED IAW AMM 27-50-00.
